Über Die Assymptotik Orthogonaler Polynome

Géza Freud

Publications de l'Institut Mathématique (1957)

  • Volume: 11, Issue: 17, page 19-32
  • ISSN: 0350-1302

How to cite


Géza Freud. "Über Die Assymptotik Orthogonaler Polynome." Publications de l'Institut Mathématique 11.17 (1957): 19-32. <http://eudml.org/doc/257239>.

author = {Géza Freud},
journal = {Publications de l'Institut Mathématique},
keywords = {approximation and series expansion},
number = {17},
pages = {19-32},
publisher = {Matematički institut SANU},
title = {Über Die Assymptotik Orthogonaler Polynome},
url = {http://eudml.org/doc/257239},
volume = {11},
year = {1957},

AU - Géza Freud
TI - Über Die Assymptotik Orthogonaler Polynome
JO - Publications de l'Institut Mathématique
PY - 1957
PB - Matematički institut SANU
VL - 11
IS - 17
SP - 19
EP - 32
KW - approximation and series expansion
UR - http://eudml.org/doc/257239
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.